# SDR SWIA201541094

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 29,326 hours, 24,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WHEEL WELL HAS VOLUMETRIC FUSE SUPPORT BRACKET CRACK.  C-CHECK, COMPLIED WITH STS EA.  REMOVED DAMAGED RT SIDE VOLUMETRIC FUSE SUPPORT BRACKET AND REPLACED WITH SERVICEABLE BRACKET.
